# SDR DALA2016092006736

- Difficulty date: September 15, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 58,635 hours, 45,651 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR CONTROL TAB HAS CRACK ON LOWER L/E, SECOND FROM OTBD HINGE.  REMOVED AND INSTALLED RT ELEVATOR CONTROL TAB AMDS 2730-4634.
